RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2014, Volume 456, Number 4, Pages 408–412 (Mi dan24298)  

MATHEMATICS

Boundary values of functions from Sobolev spaces with Mockenhaupt weight on non-Lipschitz domains

A. I. Tyulenev

Moscow Institute of Physics and Technology, Institutskii per. 9, Dolgoprudnyi, Moscow oblast, 141700 Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00744
10-01-91331
Ministry of Education and Science of the Russian Federation 2.1.1/1662
This work was supported by the Russian Foundation for Basic Research (project nos. 11-01-00744 and 10-01-91331) and by the program Development of the Scientific Potential of Higher School (project no. 2.1.1/1662).


DOI: https://doi.org/10.7868/S0869565214160099


English version:
Doklady Mathematics, 2014, 89:3, 338–342

Bibliographic databases:

Document Type: Article
Received: 10.02.2014

Linking options:
  • http://mi.mathnet.ru/eng/dan24298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019